Journal of the Mathematical Society of Japan

Invariance of the Godbillon-Vey class by C1-diffeomorphisms for higher codimensional foliations

Taro ASUKE

Full-text: Open access

Abstract

G. Raby proved in [4] that the Godbillon-Vey invariant for codimension-one foliations is invariant by C1-diffeomorphisms. In this paper we generalize the result for foliations of arbitrary codimension.

Article information

Source
J. Math. Soc. Japan, Volume 51, Number 3 (1999), 655-660.

Dates
First available in Project Euclid: 10 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1213107909

Digital Object Identifier
doi:10.2969/jmsj/05130655

Mathematical Reviews number (MathSciNet)
MR1691477

Zentralblatt MATH identifier
0931.57021

Subjects
Primary: 57R32: Classifying spaces for foliations; Gelfand-Fuks cohomology [See also 58H10]
Secondary: 57R30: Foliations; geometric theory

Keywords
Foliations Godbillon-Vey class $C^{1}$-invariance secondary characteristic classes

Citation

ASUKE, Taro. Invariance of the Godbillon-Vey class by $C^{1}$ -diffeomorphisms for higher codimensional foliations. J. Math. Soc. Japan 51 (1999), no. 3, 655--660. doi:10.2969/jmsj/05130655. https://projecteuclid.org/euclid.jmsj/1213107909


Export citation